# SDR AU001073

- Difficulty date: September 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Collapsed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 7 MAIN WHEEL INNER BEARING COLLAPSED. INVESTIGATION FOUND THAT DURING THE LAST WHEEL CHANGE, THE INBOARD WHEEL SPACER WAS NOTREFITTED TO THE AXLE DUE TO THE SPACER COMING OFF WITH THE WHEEL. PERSONNEL/MAINTENANCE ERROR.
